Detailed agenda, resources, links and planning

Submitted by Norm Roulet on Mon, 11/15/2004 - 00:47.

WIth over 150 leaders of Northeast Ohio attending, and 100s of hours of effort by dozens for great economic development leaders in the planning, "Making Change" is an important event for mapping out the future of this region. Linked below is material you should review preparing for and following up on next steps:

DETAILED EVENT SCHEDULE (Subject to change)

7:30-8:15
Registration/breakfast/networking - 45 minutes

8:15-8:30 Welcome and target outcomes for the meeting - 15 minutes

Ed Morrison welcomes the attendees, talks briefly about the history of
Making Change and describes the outcomes for the meeting.

8:30-9:45 Learning - 1 hour, 15 minutes

Seminar on open source economic development

  • Ed Morrison - Universities Collaborative
  • Valdis Krebs – Social Network Mapping
  • Laszlo Kozmon – Cooperative Processes
  • June Holley - Civic Entrepreneurial Networks
  • Jack Ricchiuto - Appreciative Leadership

9:45-10:00 Break - 15 minutes

10:00-11:45 Applications: Creative Arts & Industries, Sustainable Business
Development and Inner City Prosperity

Three break out sessions

Assistant passes out participant folders

Moderator provides small group introductory comments and orientation - 10 minutes

10:10 Group Discussion begins

11:35 Assistants begin Question summary

11:50 Questions to Question Sorter

11:50 Lunch Buffet Line/Questions Sorted - 10 minutes

12:00 – 12:45 Panel Discussion - 45 minutes
Moderator: Ed Morrison

12:45-1:00 Next steps - 15 minutes

Work group reports, wrap-up and next steps

1:00 – 2:00 -Close of Seminar - 1 hour

Networking

Moderator & Assistants collect & return completed/SIGNED stipend forms to registration table

________________________________________________________

PRE-EVENT MATERIALS

Issue Briefs

  • Prior to the meeting attendees will receive an Issue Brief bringing everyone up to speed about three topics:

Creative Arts & Industries
Sustainable Business Development
Inner City Prosperity

Please visit the following link and read about these topics in Issue Briefs we have prepared for you: http://www.edpro.net/mc2a

  • An I-Op interview determines further registration and attendee self selection process into the particular areas for discussion
  • All materials are posted to the internet
  • The program will provide a learning opportunity to build new
    networks and to learn about new ways of building innovation for
    individuals and organizations
  • Offer a platform for civic leaders and their initiatives to advance action through public dialogue and engagement
  • Provide attendees first hand access to new open source
    economic development resources: people, tools, maps and guidelines for
    articulating goals and action steps to make change

_____________________________________________________________________

Break-Out Questions

Session 1:

Question: If you were to write the headlines we would read in 2 or 3 years, what would they say? (Provide 2-3 headlines)

[i.e., what’s your vision?]

Session 2:

Question: What can you do to serve the region to accomplish this target?

[i.e., what’s your next step?]

Clarifying principles
There are
two kinds of people in the room: 1)people with sources in search of
projects and, 2)people with projects in search of resources

Start any network conversation with:

1)What are your dreams?

2)What are the opportunities?

3)What are your strengths?

4)What are the behaviors and organization models needed?

Questions are sorted [Question Sorter] and posed to the panel by the participants for their advice and guidance.

_____________________________________________________________________

POST-EVENT MATERIALS

A Summation Report based on the collective
knowledge and vision of the Nov. 15th attendees. Topic summations to be
presented in guided sessions for open criticsm and comments at
subsequent regional meetings hosted by the Universities Collaborative
partners. The meetings will be attended by local business, civic and
government leaders January through May 2005 with outcomes presented at
the May 26th, 2005 Making Change meeting

______________________________________________________________

POST-EVENT REGIONAL MEETING SCHEDULE

To Be Posted Soon...

__________________________________________________________

PRESS AND MEDIA RESOURCES

PRESS RELEASE

Attach:makingchange.pdf

"Making Change: Creating New Networks for our New Economy"
Monday, November 15, 2004
7:30 A.M. - 1:00 P.M.

Sponsored by the SBC Foundation

Center for Regional Economic Issues (REI)
Case/Weatherhead School of Management
11119 Bellflower Road
Cleveland, OH 44106-7235

Location:
Ritz-Carlton Cleveland
1515 West Third Street
Cleveland, OH 44113
216-623-1300
http://www.ritzcarlton.com/hotels/cleveland

Fee: $25.00 per person

Register today:
Online: https://www.123signup.com/event?id=ffkkf
Email: bmerkel [at] weatherhead [dot] cwru [dot] edu
Phone: 216-368-5540
Fax: 216-368-5542

For more information, go to: http://www.smartmeetingdesign.com/rei/index.php/Main/MakingChangeNovember15

______________________________________________________________________

DESCRIPTIVE COPY

Open networks will propel our regional economy to the
next level. Join us to learn about this cutting edge approach to
economic development.

Work with us as we define our opportunities in two key areas:
creative industries, sustainable business development and inner city
competitiveness.

Connect with our new Universities Collaborative, and find out
what’s really happening in Northeast Ohio. Get behind the headlines and
meet the people transforming our economy.

Don’t just sit there. Get linked.

( categories: )